# SDR FDEA201309302352

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A524750000000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 136AR EXTERNAL SKIN CUTOUT RADIUS IS OUT OF TOLERANCE.  REPLACED ACCESS DOOR 136AR SKIN IAW SRM 52-41-15 & DWG 14A52475000.
